Chemotherapy induced vomiting


Acute onset of nausea and vomiting after administration of chemotherapy usually resolves


A. < 24 hours

B. < 48 hours

C. 1 week

D 2 week



Nausea & Vomiting after chemotherapyTime period
1 Acute  onsetWithin minutes to hours after administration of chemotherapy and resolving within 24 hours
2DelayedOccurs 24 hours or later after administration of chemotherapy
3Anticipatory occurs before chemotherapy administration
4Breakthrough/refractoryNausea and vomiting that occur despite appropriate prophylaxis
Chemotherapy induced Vomiting


Agents available to treat chemotherapy-induced nausea and vomiting[ CINV ] include –


  1. 5-HT3 receptor antagonists,
  2. NK1 receptor antagonists,
  3. corticosteroids,
  4. dopamine receptor antagonists
  5. benzodiazepines, olanzapine
  6. cannabinoids.

SubscribeMedicine MCQs with Answers

For Medical Students & Doctors. Share with Your Friends & Encourage Us.

Enable Notifications OK No thanks
Which Notifications would you like to receive?